Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 57, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 11:43 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 11:43 AM CDT (16:43 UTC)
- Expired
- Jul 5, 2015, 5:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 160 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 1:45 PM CDT | FLASH FLOOD | Parkdale, AR | SEVERAL ROADS FLOODED BETWEEN PORTLAND AND WILMOT. SOME HOMES FLOODED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 051643
FFWJAN
ARC003-017-051945-
/O.NEW.KJAN.FF.W.0057.150705T1643Z-150705T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 245 PM CDT
* AT 1142 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. AREAS OF 3 TO 5 INCHES OF RAIN
HAVE FALLEN SINCE THIS MORNING. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMBURG...EUDORA...WILMOT...PORTLAND...MONTROSE...PARKDALE...
FOUNTAIN HILL...BERLIN...SNYDER AND CHICOT JUNCTION.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA AS STORMS MOVE SLOWLY AND OVER THE SAME LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3339 9146 3315 9112 3313 9112 3313 9120
3310 9120 3306 9112 3304 9113 3300 9118
3301 9181 3340 9189
$$
CME2 follow-up statements
921
WGUS74 KJAN 051920
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT SUN JUL 5 2015
ARC003-017-051945-
/O.CON.KJAN.FF.W.0057.000000T0000Z-150705T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-CHICOT AR-
220 PM CDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
ASHLEY AND SOUTHERN CHICOT COUNTIES...
AT 217 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS EASTERN ASHELY AND WESTERN CHICOT
COUNTIES. RADAR ESTIMATES EIGHT TO ELEVEN INCHES OF RAIN HAVE
FALLEN. SEVERAL ROADS ARE FLOODED BETWEEN PORTLAND AND WILMOT...AND
WATER HAS ENTERED SOME HOMES IN THE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMBURG...EUDORA...WILMOT...PORTLAND...MONTROSE...PARKDALE...FOUNTAIN
HILL...BERLIN...SNYDER AND CHICOT JUNCTION.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3339 9146 3315 9112 3313 9112 3313 9120
3310 9120 3306 9112 3304 9113 3300 9118
3301 9181 3340 9189
$$
DL472
WGUS54 KJAN 051936
FFWJAN
ARC003-017-052245-
/O.EXT.KJAN.FF.W.0057.000000T0000Z-150705T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 545 PM CDT
* AT 235 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. EIGHT TO TWELVE
INCHES OF RAIN HAVE FALLEN. TRAINED WEATHER SPOTTERS REPORT
NUMEROUS ROADS ARE FLOODED AND WATER HAD ENTERED HOUSES IN THE
AREA FROM AROUND WILMOT TO PORTLAND.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMBURG...EUDORA...WILMOT...PORTLAND...MONTROSE...PARKDALE...
FOUNTAIN HILL...BERLIN...SNYDER AND CHICOT JUNCTION.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3339 9146 3315 9112 3313 9112 3313 9120
3310 9120 3306 9112 3304 9113 3300 9118
3301 9181 3340 9189
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 10:11 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 5, 10:11 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT SUN JUL 5 2015
.UPDATE...ACTIVE MORNING WITH TRAINING CONVECTION IN THIS NW
FLOW REGIME. VERY FAVORABLE SETUP IN PLACE WITH A VERY DIVERGENT
UPPER JET STRUCTURE WITH LOW LEVEL THETA E ADV FOCUSED INTO THE BACK
OF THE EVOLVING STORM COMPLEX. CURRENT INDICATIONS (ALONG WITH
SUPPORT FROM THE HRRR) SUPPORT THIS ACTIVITY CONTINUING OVER THE W-
CENTRAL AND NW CWA THROUGH MIDDAY WITH THE PRIMARY THREAT BEING
FLASH FLOODING FROM HEAVY RAINFALL. SO FAR BASED OFF RADAR
ESTIMATES...LOCALIZED AREAS HAVE SEEN 3-6 INCHES. WITH THE TRAINING
SETUP...I EXPECT A FEW MORE POCKETS OF 2-5 INCHES WITH SOME OF THAT
OCCURRING OVER LOCATIONS THAT HAVE ALREADY SEEN SEVERAL INCHES. I
WOULD NOT RULE OUT SOME STORM TOTALS FROM JUST THIS MORNING IN THE 7-
10 INCH RANGE. DUE TO THIS...HAVE ADDED A FLASH FLOOD WATCH FOR
PARTS OF THE AREA. WE WILL EXPAND IF NEEDED...BUT FEEL THE CURRENT
AREA COVER THE THREAT WELL. AS FOR SEVERE STORMS...ENVIRONMENT IS
SUPPORTIVE TO OUR W/SW AND FEEL AS SFC HEATING GETS GOING...ACTIVITY
OVER THAT AREA WILL INCREASE WHILE THE LOCATIONS THAT ARE GETTING
THE HEAVY RAIN THIS MORNING WILL SEE ACTIVITY WANE SOME. WE HAVE
INCREASED SOME OF THE W/SW AREA FOR THE LIMITED SEVERE RISK WHILE
INCREASING THE FLOODING RISK TO COVER MORE AREA AND WE HAVE ADDED AN
ELEVATED RISK AREA.
THE MAIN FORECAST ADJ WAS TO INCREASE POPS THIS MORNING AND THEN
TREND/FOCUS ACTIVITY TO THE W/SW/S FOR LATER IN THE DAY. HOURLY
TEMPS WERE MODIFIED TO MATCH TRENDS AS WELL. /CME/
&&
.AVIATION...ANOTHER ACTIVE THUNDERSTORM DAY WITH MULTIPLE SITES
EXPERIENCING VSBY AND CIG RESTRICTIONS. THIS IS EXPECTED TO CONTINUE
FOR MUCH OF THE DAY. WILL HAVE TO MAKE NUMEROUS AMENDMENTS DUE TO
RAPIDLY CHANGING CONDITIONS. /SW/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 71 89 71 / 100 29 18 7
MERIDIAN 83 67 87 69 / 100 39 35 14
VICKSBURG 83 72 90 71 / 100 22 12 5
HATTIESBURG 86 70 90 70 / 72 29 20 9
NATCHEZ 86 72 91 73 / 72 19 11 5
GREENVILLE 85 72 90 73 / 96 25 16 6
GREENWOOD 85 69 88 71 / 57 32 23 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR MSZ034-035-
040>042-047.
LA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016.
AR...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
CME/02/Hazardous weather outlook, Jul 5, 9:39 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-015-016-MSZ034-035-040>042-047-061445- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 3 TO 6 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WITH DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY ACROSS NORTHEAST LOUISIANA AND AROUND VICKSBURG. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2|) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ023>026-MSZ018-019-025-036-037-043>046-048>066-072>074-061445- FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-LEFLORE- HOLMES-ATTALA-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI... NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 1 TO 3 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WIND DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY SOUTH OF A LAUREL TO JACKSON TO RAYVILLE LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ026>033-038-039-061445- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WINSTON-NOXUBEE- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 2 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 5, 9:41 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLASH FLOOD PARKDALE 33.12N 91.55W
07/05/2015 ASHLEY AR PUBLIC
STREET FLOODING WAS REPORTED IN PARKDALE.
&&
27Special weather statement, Jul 5, 9:51 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT SUN JUL 5 2015
MSZ045-046-051-052-051530-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
951 AM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT WESTERN LAUDERDALE...
SOUTHWESTERN KEMPER...SOUTHEASTERN NESHOBA AND EASTERN NEWTON
COUNTIES UNTIL 1030 AM CDT...
AT 951 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NESHOBA TO 8 MILES
NORTHEAST OF GARLANDVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LITTLE ROCK AROUND 955 AM CDT.
HOUSE AND BETHSAIDA AROUND 1000 AM CDT.
MEEHAN AND HERBERT SPRINGS AROUND 1005 AM CDT.
NELLIEBURG...DAMASCUS...SAVOY AND SUQUALENA AROUND 1015 AM CDT.
MERIDIAN AROUND 1020 AM CDT.
LIBERTY...BLUFF SPRINGS AND ZERO AROUND 1025 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHUNKY AND HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3222 8907 3222 8911 3266 8916 3279 8880
3224 8862
TIME...MOT...LOC 1451Z 248DEG 29KT 3262 8907 3228 8900
CMESpecial weather statement, Jul 5, 9:53 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 953 AM CDT SUN JUL 5 2015 MSZ044-050-051530- LEAKE MS-SCOTT MS- 953 AM CDT SUN JUL 5 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCOTT AND SOUTHERN LEAKE COUNTIES UNTIL 1030 AM CDT... AT 953 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TUSCOLA...OR NEAR CARTHAGE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TUSCOLA AROUND 1000 AM CDT. MADDEN AROUND 1020 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STANDING PINE...LENA AND WALNUT GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3251 8969 3269 8970 3274 8933 3250 8936 TIME...MOT...LOC 1453Z 286DEG 26KT 3266 8958 CME
Local storm report, Jul 5, 10:29 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1029 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG 3 W TRANSYLVANIA 32.68N 91.23W
07/05/2015 EAST CARROLL LA PUBLIC
A FEW TREES WERE REPORTED DOWN.
&&
27Local storm report, Jul 5, 10:46 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD HAMBURG 33.23N 91.80W
07/05/2015 ASHLEY AR LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED AROUND HAMBURG AND BETWEEN
HAMBURG AND N CROSSETT.
&&
CMESpecial weather statement, Jul 5, 11:34 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT SUN JUL 5 2015
MSZ056-057-051700-
SMITH MS-JASPER MS-
1134 AM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND
NORTHEASTERN SMITH COUNTIES UNTIL NOON CDT...
AT 1133 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PINEVILLE...OR 15 MILES SOUTHWEST OF NEWTON...MOVING SOUTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BAY SPRINGS...GARLANDVILLE...TURNERVILLE...PINEVILLE...LOUIN...
MONTROSE AND SYLVARENA.
LAT...LON 3193 8906 3198 8951 3222 8937 3222 8911
3221 8901
TIME...MOT...LOC 1633Z 297DEG 33KT 3213 8931
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:46 AM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 3 hr |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | Ashley, Chicot | 10 hr |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Chicot | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Chicot, Desha | 36 hr |
| Jul 5, 1:13 PM CDT | Flash Flood Warning | JAN | Chicot | 3 hr |
| Jul 5, 5:45 PM CDT | Areal Flood Warning | JAN | Ashley, Chicot | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.